Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    2
  • comments
    0
  • views
    206

Continuing On This Journey

Envirokid11

85 views

My last post was about the lowest I have ever been in regards to my acne. I was visiting my sister at the time, waiting for the bp to arrive with no where to turn in the meantime. Since I arrived home I have been using The Regimen for 3.5 weeks. Talk about changing my life...already!

When I first put it on I can only begin to write about how itchy my cheeks were. It was very intense, but at the same time I had the feeling that this was the oxygen beating up all the acne bacteria! I find that if I give human characteristics to all of the things going on inside me I am somehow able to handle them better..hahaha.

My skin has been quite dry, flaky and looks somewhat tan/burnt. My co-workers say it looks as though my face alone has been in the sun. I don't really care at this point because it is all to be expected. I find that things are evening out a bit and perhaps some of this flakiness is ceasing. Or it could be my imagination coupled with hope. Either way, today coworkers and some friends told me my face was looking a lot better!

After being on The Regimen for 1 solid week I was told to start taking my old antibiotic again since I had some left over. An appointment with a new dermatologist wasn't scheduled for another month so my P.A. said it was best to take the old stuff again.

I assume that has really helped my acne as well, just as much if not more than the bp. But I have to give The Regimen credit...a lot of credit. First, upon taking this antibiotic you break out, usually pretty badly. Although I had some zits, there was no cystic acne and the breakouts healed much faster. I can't say for sure but I believe the bp was the reason for this.

When I see the derm next week I will show here all the things I am using and I will be crushed if she tells me to lay off the bp. In fact, I don't know if I could do that at this point. My skin is really bad..I mean REALLY bad, like I haven't really seen anyone's skin as bad as mine on this website. I know there is worse out there but this is severe cystic acne. And I just want to give The Regimen a fair trial.

I wouldn't be surprised if I am told I should go on our dear friend the tane, but this is a last, last, last resort. I really, really want to avoid going there.

We shall see in 10 days.

Good luck to all!



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×